# SDR SWIA201641899

- Difficulty date: January 27, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15069
- Aircraft time: 25,202 hours, 15,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LT TRU DOOR CUTOUT LOWER AFT CORNER CRACKED.  REMOVED AND INSTALLED SERVICEABLE LT SIDE FUSELAGE SKIN AT THE TRU DOOR CUTOUT IAW SRM.
